A man in his 40s presented with fever, a rash, and progressing acneiform papules and pustules that began 3 days after taking ibuprofen for a mild headache. What would you do next?
This study uses National Electronic Injury Surveillance System–Cooperative Adverse Drug Event Surveillance data to characterize emergency department visits for adverse drug events in the United States in 2013-2014 and to describe changes in emergency department visits for adverse drug events since 2005-2006
A 66-year-old man taking azathioprene for autoimmune hepatitis presented with a 2-day history of fevers, lethargy, polyarticular arthralgias, and tender erythematous papulonodular lesions on the extensor surfaces of his lower and upper extremities. What would you do next?
This Viewpoint discusses how policy makers might develop and implement standardized, validated metrics to track the progress of patient safety improvements.
This Medical Letter review summarizes the safety of testosterone therapy for the improvement of sexual function, physical function, and vitality in older men with low serum testosterone levels and symptoms suggesting hypoandrogenism.
A 73-year-old woman presented with a widespread scaly pruritic rash lasting 2 months. She had an antinuclear antibody titer of 1:80, elevated SS-A antibodies, a creatinine level of 1.8 mg/dL, and an inflammatory pattern on skin biopsy. What would you do next?
You currently have no searches saved.